Ghent University Academic Bibliography

Advanced

Regular partitions of dual polar spaces

Ilaria Cardinali and Bart De Bruyn UGent (2010) LINEAR ALGEBRA AND ITS APPLICATIONS. 432(2-3). p.744-769
abstract
We describe several classes of regular partitions of dual polar spaces and determine their associated parameters and eigenvalues. We also give some general methods for computing the eigenvalues of regular partitions of dual polar spaces.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
LINEAR ALGEBRA AND ITS APPLICATIONS
Linear Algebra Appl.
volume
432
issue
2-3
pages
744 - 769
Web of Science type
Article
Web of Science id
000272929800022
JCR category
MATHEMATICS, APPLIED
JCR impact factor
1.005 (2010)
JCR rank
77/235 (2010)
JCR quartile
2 (2010)
ISSN
0024-3795
DOI
10.1016/j.laa.2009.09.018
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
880005
handle
http://hdl.handle.net/1854/LU-880005
date created
2010-02-24 18:14:11
date last changed
2011-05-16 14:17:31
@article{880005,
  abstract     = {We describe several classes of regular partitions of dual polar spaces and determine their associated parameters and eigenvalues. We also give some general methods for computing the eigenvalues of regular partitions of dual polar spaces.},
  author       = {Cardinali, Ilaria and De Bruyn, Bart},
  issn         = {0024-3795},
  journal      = {LINEAR ALGEBRA AND ITS APPLICATIONS},
  language     = {eng},
  number       = {2-3},
  pages        = {744--769},
  title        = {Regular partitions of dual polar spaces},
  url          = {http://dx.doi.org/10.1016/j.laa.2009.09.018},
  volume       = {432},
  year         = {2010},
}

Chicago
Cardinali, Ilaria, and Bart De Bruyn. 2010. “Regular Partitions of Dual Polar Spaces.” Linear Algebra and Its Applications 432 (2-3): 744–769.
APA
Cardinali, I., & De Bruyn, B. (2010). Regular partitions of dual polar spaces. LINEAR ALGEBRA AND ITS APPLICATIONS, 432(2-3), 744–769.
Vancouver
1.
Cardinali I, De Bruyn B. Regular partitions of dual polar spaces. LINEAR ALGEBRA AND ITS APPLICATIONS. 2010;432(2-3):744–69.
MLA
Cardinali, Ilaria, and Bart De Bruyn. “Regular Partitions of Dual Polar Spaces.” LINEAR ALGEBRA AND ITS APPLICATIONS 432.2-3 (2010): 744–769. Print.